Several months. I am on prednisone, singlair, ad air and proAir as well as mucinexDM. I have been seeing my doctor frequently during this period but am concerned about the side effects of all this medication.
25 Feb 2012
You did not mention how much prednisone. That would be the medication I would be most concerned about. Prednisone can be a wonder drug but it also has some very terrible side effects. In my case I was on prednisone high dose for pneumonia, within two weeks I was experiencing all sorts of psych problems including periods of manic activity, panic attacks, anxiety and to a lesser extent weight gain. This does not happen to everyone, and as mentioned above prednisone can be a lifesaver. I would suggest if you experience any major side effects don't wait call your doctor immediately, if not sooner. But with luck you may be one of those individuals that has no side effects, which I hope you are. Good luck. The rest of your meds don't have the side effects that prednisone does. The major problem with Mucinex DM is elevated B/P, and if that occurs it is the DM part that you have to worry... and you change it out for just plain Mucinex. Keep the faith, I had pneumonia 4 times within 4 months and I think I have finally kicked it.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had asthma all my life, and came off my inhaler 10 years ago. Yesterday, I saw the doctor for asthma, and he put me back on an inhaler ...
3 answers • 22 Sep 2012
I went to the hospital last night, and they prescribed me Prednisone 50mg. I have asthma, and anxiety. I was at the hospital in the first place ...
3 answers • 28 Dec 2012
... prednisone because they don't have as much experience with prednisone alone; however,, prednisone has less side effects. I think I'd ...
2 answers • 13 Sep 2013
... ill with pneumonia and asthma and I found myself unable to eat and lost so much hair. This was last spring and now again I am ill with Bronchitis ...
0 answers • 24 Jan 2015